# SDR CALA2013082690753

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,956 hours, 10,056 cycles
- Engine: Pwa PW40903
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WOULD NOT SHUT DOWN & FUEL FLOW DID NOT DECREASE TO ZERO WHEN FUEL LEVER MOVED TO CUTOFF.   STATUS MESSAGE ENGINE FUEL VALVE RT. HAD TO PULL ENGINE FIRE HANDLE TO SHUT DOWN ENGINE.  ENGINE DID NOT SHUT DOWN IMMEDIATELY AFTER FIRE HANDLE WAS PULLED.  ENGINE CONTINUED TO RUN AN ADDITIONAL 20-30 SECONDS AFTER FIRE HANDLE WAS PULLED.
